Remicade users have you.....

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

FunGuy
Veteran Member


Date Joined Oct 2009
Total Posts : 1070
   Posted 5/27/2010 9:03 PM (GMT -7)   
Have you noticed your CD symptoms to get worse for a couple of days after the infusion?  I had my 4th infusion on Tuesday.  Wednesday I was having more discomfort and loose movements.  Today, Thursday, I was having even worse more pain and urgency and gas.  Has anyone noticed this worsening of CD in the days after an infusion?
 
STRANGE SYMPTOM: Just to the right of my navel it hurts when I touch my skin there.  It feels like a burn or something but the skin is unblemished.  The area is a bit pale that is all.  Doesn't feel like anything wrong inside.  Have you experineced this? Sure hope both of these things are temporary.  Thanks

staroflife911
New Member


Date Joined May 2010
Total Posts : 10
   Posted 5/27/2010 9:15 PM (GMT -7)   
I have always noticed that I can get a little constipated after remicade. It does seem to wear me out a little bit for a few days afterwards. As far as the tender area, I haven't experienced that either. If it continues to bother you I would call my doctor, and I'm not sure about you but my remicade nurse is always more than welcome to take phone calls to answer patients questions also.
Emergency Room PCT
20 Years Old
CD since 2006
Remicade IV every 6 weeks
Paramedic Student


mtgman
Veteran Member


Date Joined Mar 2005
Total Posts : 1289
   Posted 5/27/2010 9:57 PM (GMT -7)   
i just had my 3rd infusion last Monday and I don't think the Remicade is doing anything yet.  I feel like crap.  Still keeping my fingers crossed.  i did notice after the 1st infusion that i was going to the bathroom a bit more...

35 year old male living in AZ.  Diagnosed with Crohns at age of 15.
Currently off Pred.  still taking Asacol.  Just had 1st Remicade infusion a week and a half ago
In the middle of a bad flare now for a year...lost almost 30 lbs. -- gained most of it back now.


FunGuy
Veteran Member


Date Joined Oct 2009
Total Posts : 1070
   Posted 5/28/2010 5:17 AM (GMT -7)   
Thanks for the information. mtgman I did not notice much of change until about a week or so after my third infusion. I was told to give it at least 6 months to work. So hang in there my friend.
I am only on my fourth and at 8 weeks apart. If I don't feel better by Monday I will email the doctor. Thanks T-dawg.

Have a great holiday everybody
Guy
 


mmckenna
Veteran Member


Date Joined Jan 2006
Total Posts : 725
   Posted 5/28/2010 8:57 AM (GMT -7)   
I was told by my GI that Remicade reaches maximum effectiveness a few weeks after the infusion. So, if you are having symptoms just after your infusion, it may be that your previous dose is wearing off, and the new dose hasn't started to really work yet.

You may want to mention this to your GI. You might want to consider moving your infusions a bit closer together.
Matthew McKenna,
Joey's dad.
Crohn's Disease and Guillian-Barre' Syndrome.
Remicade, 6MP and a few of their friends.

"I'm just along for the ride."


FunGuy
Veteran Member


Date Joined Oct 2009
Total Posts : 1070
   Posted 5/28/2010 4:27 PM (GMT -7)   
Thanks I was wondering that. I am doing better today but I still have that odd pain in the "skin" to the right of my navel. Less though. I think by Monday I am going to be fully back on track. Thanks to all for your input and advice.
 

New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, December 05, 2016 1:57 PM (GMT -7)
There are a total of 2,733,112 posts in 301,083 threads.
View Active Threads


Who's Online
This forum has 151235 registered members. Please welcome our newest member, johndoss.
401 Guest(s), 12 Registered Member(s) are currently online.  Details
martha, Gemlin, Bucko, waterbee, Hungrydude, smlafleur, rocckyd, Mexlyme, Awake_, gilly2, Tall Allen, Graytech


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer